# SDR DALA2018060403777

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 73,250 hours, 54,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LAV SVC CUTOUT STA 1322 AT L-22L CORROSION. COMPLIED WITH ERA 568960-14 REV B SECTION 1 PERMANENT REPAIR. ALL STEPS IN PRI'S 568960-14 REV O, REV 1, REV 2, REV 3, AND REV 4 MATCH STEPS IN ERA 568960-14 REV B SECTION 1 PERMANENT REPAIR.
